# SDR ASAA2018102326575

- Difficulty date: October 21, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 4,945 hours, 1,291 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PACK 2 REGULATOR FAULT GROUNDED - YES. PREFORMED OPS TEST OF PACK TEMP CONTROL SYS REF AMM 21-61-00-710-001-A NO FAULTS NOTED. MDDR 60544 CLEARED MEL LIST UPDATED MCC.
